# SDR COMA0860159

- Difficulty date: March 5, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,000 hours, 26,372 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5458 - RECEIVED GEAR DISAGREE MESSAGE AND NOSE DOOR WARNING.  NOSE GEAR DID NOT INDICATE UP.  COMPLIED WITH QRH.  RETURNED TO ATL, LANDED WITHOUT INCIDENT.  FOUND NLG OLEO SENSOR BRACKET BENT, INCREASING SENSOR GAP BEYOND LIMIT.  REWORKED BRACKET.  NO FURTHER DEFECTS.
